# SDR CALA2025101410065

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 146N544824
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP) BEHIND RH SIDE PA NEL, BTW STA1280 AND STA1300, STRAP SPPRT HAS CORROSION AROUND N UTPLATES. DOT 23-043 COMPLETED SFR REPORTING ONLY REMOVED AND REPLACED STRAP (CHORD). AT AFT CARGO COMP. BEHIND R/ H SIDE PANEL BTW B51280-B51300. P/N:146N5448-24 BATCH# 000443140 8. IAW B757-200 SRM 57-40-02.
